Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Milwaukee, WI

April 7, 2017

NWS Milwaukee, WI issued this small craft advisory at Apr 7, 2017, 3:34 PM CDT. It took effect at Apr 8, 2017, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2017, 3:34 PM CDT (20:34 UTC)
In effect from
Apr 8, 2017, 1:00 PM CDT
Expired
Apr 9, 2017, 3:05 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

976 
WHUS73 KMKX 072034
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT FRI APR 7 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES SATURDAY AFTERNOON AND
EVENING...

.GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON AND
LINGER INTO SATURDAY EVENING...AS WARMER AIR MOVES INTO THE 
REGION. BUILDING WAVES ARE EXPECTED DURING THIS 
PERIOD...ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES 
SHOULD SUBSIDE BY LATER SATURDAY NIGHT.

LMZ643>646-080445-
/O.NEW.KMKX.SC.Y.0038.170408T1800Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CDT FRI APR 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 4 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO
4 AM CDT SUNDAY. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS SATURDAY
  AFTERNOON...LINGERING INTO SATURDAY EVENING. WINDS WILL SUBSIDE
  BY LATER SATURDAY NIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET SATURDAY AFTERNOON AND
  EVENING...HIGHEST NORTH OF PORT WASHINGTON. WAVES WILL SUBSIDE
  BY LATER SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
6 follow-up statements
523 
WHUS73 KMKX 080146
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT FRI APR 7 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES SATURDAY AFTERNOON AND
EVENING...

.GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON AND
LINGER INTO SATURDAY EVENING...AS WARMER AIR MOVES INTO THE
REGION. BUILDING WAVES ARE EXPECTED DURING THIS PERIOD...
ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES SHOULD
SUBSIDE BY LATER SATURDAY NIGHT.

LMZ643>646-081000-
/O.CON.KMKX.SC.Y.0038.170408T1800Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CDT FRI APR 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
4 AM CDT SUNDAY...

* WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS SATURDAY 
  AFTERNOON...LINGERING INTO SATURDAY EVENING. WINDS WILL 
  SUBSIDE BY LATER SATURDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET SATURDAY AFTERNOON AND 
EVENING...HIGHEST NORTH OF PORT WASHINGTON. WAVES WILL SUBSIDE 
BY LATER SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
587 
WHUS73 KMKX 080813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 AM CDT SAT APR 8 2017

...BRISK SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND 
TONIGHT...

.BRISK SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND 
CONTINUE INTO TONIGHT...AS HIGH PRESSURE MOVES EAST AND A TROUGH 
OF LOW PRESSURE PREVAILS OVER THE GREAT PLAINS. BUILDING WAVES ARE
EXPECTED DURING THIS PERIOD...ESPECIALLY NORTH OF PORT 
WASHINGTON. WINDS AND WAVES WILL BE SLIGHTLY LOWER FOR SUNDAY. 


LMZ643>646-081615-
/O.CON.KMKX.SC.Y.0038.170408T1800Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 AM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT SUNDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 15 TO 20 KNOTS
  WITH HIGHER GUSTS. 

* WAVES: BUILDING TO 3 TO 5 FEET NORTH OF PORT WASHINGTON AND 2 TO
  4 FEET SOUTH OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
555 
WHUS73 KMKX 081430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT SAT APR 8 2017

...BRISK SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND
TONIGHT...

.BRISK SOUTH WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO TONIGHT...AS HIGH PRESSURE MOVES EAST AND A TROUGH
OF LOW PRESSURE PREVAILS OVER THE GREAT PLAINS. BUILDING WAVES
ARE EXPECTED DURING THIS PERIOD...ESPECIALLY NORTH OF PORT
WASHINGTON. WINDS AND WAVES WILL BE SLIGHTLY LOWER FOR SUNDAY.

LMZ643>646-082230-
/O.CON.KMKX.SC.Y.0038.170408T1800Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM CDT SUNDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 15 TO 20
  KNOTS...WITH GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET NORTH OF PORT WASHINGTON...AND 2
  TO 4 FEET SOUTH OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
089 
WHUS73 KMKX 082016
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND BUILDING WAVES INTO TONIGHT...

.GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT...AS 
HIGH PRESSURE MOVES EAST. BUILDING WAVES ARE EXPECTED DURING THIS
PERIOD...ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES
SHOULD BE SLIGHTLY LOWER FOR SUNDAY AND MONDAY.

LMZ643>646-090430-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 15 TO 20
  KNOTS...WITH GUSTS TO 25 KNOTS. 

* WAVES: BUILDING TO 3 TO 6 FEET NORTH OF PORT WASHINGTON...AND 
  2 TO 4 FEET SOUTH OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
128 
WHUS73 KMKX 090200
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT SAT APR 8 2017

...GUSTY SOUTH WINDS AND HIGH WAVES INTO TONIGHT...

.GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE INTO TONIGHT...AHEAD
OF APPROACHING LOW PRESSURE. HIGH WAVES ARE EXPECTED DURING THIS 
PERIOD...ESPECIALLY NORTH OF PORT WASHINGTON. WINDS AND WAVES 
SHOULD BE SLIGHTLY LOWER FOR SUNDAY AND MONDAY.

LMZ643>646-090900-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CDT SAT APR 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 20 KNOTS...WITH GUSTS TO 
  25 KNOTS. 

* WAVES: 3 TO 6 FEET NORTH OF PORT WASHINGTON...AND 3 TO 4 FEET 
SOUTH OF PORT WASHINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
909 
WHUS73 KMKX 090805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT SUN APR 9 2017


LMZ643>646-090915-
/O.CAN.KMKX.SC.Y.0038.000000T0000Z-170409T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT SUN APR 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

MODEST SOUTHERLY WINDS AND WAVES WILL CONTINUE TODAY AND TONIGHT
BUT REMAIN JUST UNDER SMALL CRAFT ADVISORY CRITERIA. MODEST
INCREASES IN WINDS AND WAVES FROM WHAT IS CURRENTLY FORECAST 
COULD RESULT IN ANOTHER SMALL CRAFT ADVISORY FOR THIS PERIOD.
SMALL CRAFT SHOULD EXERCISE CAUTION. 


$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 12:48 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 7, 12:48 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1248 PM CDT Fri Apr 7 2017

.UPDATE...

&&

.AVIATION(18Z TAFS)...

VFR conditions are expected across the area this afternoon,
tonight and Saturday. Northeasterly lake breeze already has
reached Milwaukee, and will reach Kenosha by middle afternoon. The
gusty winds early this afternoon will subside by middle to late
afternoon.

Light winds tonight will become gusty and southerly by middle to
late morning Saturday, lingering in the afternoon. Gusts to 25
knots are expected at times. Some middle to high clouds will
move through the area tonight, with some more of these moving into
the area later on Saturday.

&&

.PREV DISCUSSION... (Issued 1139 AM CDT Fri Apr 7 2017)

UPDATE...

A nice afternoon is expected across the area, with high pressure
passing by to the south. Lake breeze has already reached Mitchell
Airport in Milwaukee, and should develop elsewhere along the
lakeshore by early afternoon, pushing inland as synoptic winds
weaken during the afternoon. This should hold down highs in the
middle 40s to lower 50s near the lake this afternoon. Elsewhere,
highs should reach into the upper 50s to around 60.

MARINE...

Small Craft Advisory is in effect until 20Z this afternoon across
the nearshore waters of Lake Michigan. Gusty north to northeast
winds are expected to gradually weaken this afternoon, as high
pressure remains south of the area. Elevated waves near the shore
are expected to gradually subside by the middle afternoon hours,
as winds weaken.

May see Small Craft Advisory level winds develop again Saturday
into Monday, as a tight pressure gradient develops ahead of low
pressure. Warmer air is expected to push northeast into the area
during this time, which may gust to 25 knots at times during the
daytime periods. This should bring building waves once again,
though they may remain toward and over the open waters with the
parallel to offshore flow.

FIRE WEATHER...

Very low relative humidity values of 15 to 25 percent are
expected this afternoon inland, with gusty north winds weakening.
A lake breeze will push inland this afternoon, increasing relative
humidity values and lowering temperatures near the lake.

Gusty south winds are expected to develop on Saturday, with gusts
of 25 to 30 mph possible at times during the afternoon. Increasing
dew points and relative humidity values should move into the area
late in the day into Saturday night. However, there should still
be low relative humidity values of 30 to 40 percent during most of
the afternoon hours.

Temperatures may rise into the lower 70s across most areas, with
onshore winds near the lake north of Milwaukee keeping those areas
cooler.

PREV DISCUSSION... (Issued 623 AM CDT Fri Apr 7 2017)

AVIATION(12Z TAFS)...Less wind expected today as high pressure
ridge moves through the area. Diminishing winds will allow a lake
breeze to develop during the afternoon.

Strong upstream surge of warm air should bring a period of mid-
level clouds to the area later tonight. Otherwise, VFR conditions
expected for the forecast period.

PREV DISCUSSION... (Issued 343 AM CDT Fri Apr 7 2017)

SHORT TERM...

TODAY and TONIGHT - Confidence...High.

Few high clouds remaining over eastern CWA should continue to
thin next few hours as low pressure over eastern Great Lakes and
upper circulation shifts farther eastward.  A very pleasant day
lies ahead with lighter winds.  925H temps warm several degrees
compared to yesterday.  Hence bumped up high temperatures into the
mid 50s to around 60 most areas with low 60s in far western CWA.
Expect a lake breeze to develop in the mid-afternoon, which will
cool lakeshore areas more rapidly into the early evening.

Impressive upstream warm air advection sweeps into western WI
later tonight as column precipitable water increases from around a
quarter inch to three quarters inch.  However deeper moisture
remains well aloft and low level rh stays sparse.  Little to no
elevated instability expected so not expecting any elevated
convection.  However do expect an increase in mid-high level
cloudiness during the night.

SATURDAY - Confidence...High.

Ridging aloft will dominate as surface high pressure slides off to
the east. Meanwhile, low pressure will deepen over the Northern
Plains, setting up a tight pressure gradient over the region.
That will result in gusty southwest winds ushering in very warm
temps. 925 temps still forecast to approach 15C in our west, which
could push us into the 70s.

LONG TERM...

SUNDAY AND MONDAY - Confidence...Medium.

A cutoff upper low will move over the Northern Plains on Sunday as
the surface low continues to develop and push to the east. Strong
return flow ahead of the low will usher dewpoints exceeding 55F
into the region on Sunday afternoon. On Sunday afternoon, an
embedded midlevel shortwave will eject from the trof. This will
cause the surface low to quickly track to the east as a secondary
surface low develops beneath the upper low over the Northern
Plains. By Sunday evening, the initial surface low will be in the
vicinity of northeast IA and southeast MN, with showers and
thunderstorms along its warm front through central Wisconsin and
its cold front stretching across IA.

The initial low then move along its warm front, dragging a weak cold
front through southern Wisconsin late Sunday/early Monday, bringing
the first decent chance at precipitation. The forcing along this
front appears to be weak, but with steep mid level lapse rates and 0-
6km shear up to 50 kts, there is some potential for severe storms if
precipitation does develop. With a strong cap in place, any
convection will be elevated, and therefore the primary threat would
be for large hail.

On Monday, the occluded cyclone will push just to the northwest of
the CWA, bringing another chance at precip. However the best forcing
will remain just to the north of the CWA, and the dry slot is
evident in the lower levels in most models. This will keep precip
chances for Monday limited.

TUESDAY AND WEDNESDAY - Confidence...Medium.

Generally zonal flow aloft will build in behind the low with high
pressure developing at the surface. With north winds and lingering
clouds, Tuesday will be a relatively cool day. However, guidance
in good agreement with the mid and low levels gradually drying out
into Wednesday, and winds shifting to the south on Wednesday
allowing temperatures will begin to rebound nicely.

THURSDAY AND FRIDAY - Confidence...Medium.

All models are showing another low pressure system moving through
the region on Thursday bringing another chance at rain. While there
are some differences regarding the track and timing of the cyclone,
the guidance is actually in good agreement for a system this far
out. High pressure then quickly fills in behind Thursday's low,
bringing a nice day for the end of the week.

AVIATION(06Z TAFS)...

VFR conditions from tonight into Fri nt. Gusty winds will
continue over Srn WI tonight and Fri AM. A Lake MI lake breeze
will develop by middle to late afternoon for far ern WI with nwly
winds veering east. Light sly winds will then develop for Fri nt.

MARINE...

Gusty northwest winds continue at the lakeshore and over the
near shore waters.  Observing platform at Racine Reef measuring
gusts of 25 to 30 kts over the last few hours.  However expect
stronger northwest gusts to continue to gradually diminish
through the morning as pressure gradient further weakens.  Gusts
likely to be below Small Craft levels later this morning.
However higher waves will likely linger into the early afternoon
before subsiding below 5 feet.  Hence ongoing Small Craft Advisory
will continue through 20Z.  Gusty south to southeast winds to return
on Saturday ahead of low pressure moving through the northern
Plains.  Wind gusts may reach Small Craft levels in the afternoon
and night.

FIRE WEATHER...

Strong low pressure will be developing over the Northern Plains on
Saturday with high pressure situated just to the southeast of
Wisconsin. This will result in mostly clear skies and gusty
southwest winds through the day. These winds will usher in warm
temperatures and by late Saturday afternoon, moist air. However,
before that moist air arrives, we may see some dry air mixing down
with the gusty winds into the early afternoon. This could all
result in temperatures around 70, wind gusts up to 25 kts, and
before the moist air arrives in the afternoon, RH in the upper
30s.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 3 PM CDT this afternoon for
     LMZ643>646.

&&

Update...Wood
Today/Tonight and Aviation/Marine...MBK
Saturday THROUGH Thursday...BSH
Hazardous weather outlook, Apr 7, 3:52 AM CDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
352 AM CDT Fri Apr 7 2017

WIZ046-047-051-052-056>060-062>072-080900-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
352 AM CDT Fri Apr 7 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Approaching low pressure will bring a chance for thunderstorms on
Sunday afternoon and Monday. There is a marginal chance of severe
thunderstorms on Sunday evening and into the night, with the
primary hazard being large hail.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed on Sunday.

LMZ643>646-080900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
352 AM CDT Fri Apr 7 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

The Small Craft Advisory remains in effect until 3 pm Friday for
lingering high waves and gusty northwest winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Winds will again approach or hit Small Craft Advisory levels this
weekend into Monday as low pressure moves through the region. The
approaching low will bring a chance for thunderstorms on Sunday
and Monday.

BSH
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:05 PM CDTSmall Craft AdvisoryMKX18 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.